# SDR DALA2023070505421

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 51,783 hours, 25,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 OVHD PANEL EMERGENCY LTS SWITCH WILL NOT ARM LTS. SWITCH TURNS OFF THE LTS. CORRECTIVE ACTION: REPOSITION EMERGENCY LTS SWITCH SPRING OPS CHECK OF EMERGENCY LIGHT GOOD. (4908190)
